Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Had hormonal imbalance. Taken medicine, irregular periods after stopping medicine, prolactin high. Suggestion?

I had hormonal imbalance n took medicine fr 2 yrs. After stopping d intake of medicine. my periods were not regular n when tests were done we got to know dat my prolactin is high 40ng/ml. I m confused as before taking the medicine it was 12ng/ml n nw 40. I have my wedding in october so plz suggest what should i do.
Asked On : Mon, 19 Mar 2012
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
well your high prolactin may be due to increased estrogen intake or due to hypothyroidism , so get your T3 , T4 and TSH done and if you were taking estrogen containing pills then withdraw them and prolactin level would be corrected slowly, go for USG of both ovary as polycystic ovarian disease also lead to this condition. consult a gynaecologist for further management.
Answered: Mon, 24 Mar 2014
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi, Welcome to Health care magic forum.
The reason for the irregular periods may be the anemia, infection, or the Harmon imbalance.
The increase in the prolactin level may be due to the usage of the harmons so long.
I advise you to consult an gynecologist for diagnosis.
I usually prescribe to my patient with such symptoms fluconazole,cifixime,ornidazole,and hematinics.
Take more of green leafy vegetables,pulses,sprouts, and protein rich foods to have good health and resistance.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor